Change search
ReferencesLink to record
Permanent link

Direct link
Plane curves with small linear orbits I
2000 (English)In: Annales de l'Institut Fourier, ISSN 0373-0956, Vol. 50, no 1, 151-+ p.Article in journal (Refereed) Published
Abstract [en]

The linear orbit of a plane curve of degree d is its orbit in Pd(d+3)/2 under the natural action of PGL(3). In this paper we compute the degree of the closure of the linear orbits of most curves with positive dimensional stabilizers. Our tool is a nonsingular variety dominating the orbit closure, which we construct by a blow-up sequence mirroring the sequence yielding an embedded resolution of the curve. The results given here will serve as an ingredient in the computation of the analogous information for arbitrary plane curves. Linear orbits of smooth plane curves were studied by the authors in J. of Alg. Geom., 2 (1993), 155-184.

Place, publisher, year, edition, pages
2000. Vol. 50, no 1, 151-+ p.
URN: urn:nbn:se:kth:diva-19915ISI: 000088295200006OAI: diva2:338607
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Faber, Carel
In the same journal
Annales de l'Institut Fourier

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link